Multilingual Paracare Brochure (1.2MB)
Dosing Information
Click here to download

 

Paracare-logo-BLUE-GRAD-large.jpg

 

Paracare for fast effective pain relief, to take the pain away. 

 Paracare Paracetamol Liquid Suspension 3 months to 6 years

Paracare Junior Sups.jpgParacare Paracare Strawberry Babies & Young Children 3 months to 6 yrs andParacare Strawberry Babies & Young Children 3 months to 6 yrs are for the relief of pain and fever in common childhood illnesses. For teething pain, earache, headache, sore throat and relief and discomfort from the common cold, viral infections and vaccination reactions.

Ingredients: Strength Junior 120mg/5mL, Colour Free Junior 120mg/5mL 

Dosage:
3 - 12 months 2.5mL - 5mL
1 - 5 years 5mL - 10mL
6 - 12 years 10mL - 20mL
Dosage may be repeated every 4 - 6 hours up to a maximum of 4 doses in any 24 hours.

Availability: Available from pharmacy only

Product Benefits:
Strawberry flavour
Aspirin free
Alcohol free
Sugar free
Colour Free (in colour free variant only)
Gluten-free 

Warnings: Prolonged or excessive use can be harmful. Do not give to children under 2 years of age except on medical advice. Store below 25 degrees. Do not refrigerate. Protect from light. Keep medicine secure when not in use. Shake product well before use.

Always read the label and use strictly as directed. Do not exceed the recommended daily dose. If symptoms persist or you have side effects see your doctor.

 

Paracare Paracetamol Liquid Double Strength

Paracare Double Strength is for the relief of mild to moderate pain and discomfort. Reduces temperature in fever. For headache, symptoms of cold and flu and feverish conditions.

Double Orange.jpgStrength: Double Strength 250mg/ 5mL

Dosage:
6-12 years 5mL - 10mL
Adults and children over 12 years 10mL - 20mL
Dosage may be repeated every 4 - 6 hours up to a maximum of 4 doses in any 24 hours.
For babies and children under 6 years, use Paracare Junior suspension.

Availability: Available from pharmacy only

Product Benefits:
Orange flavour
Aspirin free
Alcohol free
Sugar free
Gluten-free

Ingredients: Paracetamol BP 250mg

Warnings: Prolonged or excessive use can be harmful. Do not give to children under 6 years of age except on medical advice. Store below 25 degrees. Do not refrigerate. Protect from light. Keep medicine secure when not in use. Shake product well before use.

Always read the label and use strictly as directed. Do not exceed the recommended daily dose. If symptoms persist or you have side effects see your doctor.

© API Consumer Brands - New Zealand's Leading Innovator in Healthcare, Pharmaceuticals and Toiletries.
If you require more information, please contact our Customer Service Team.
NZ Freephone 0508 776 746 Australian Freephone 1800 350 027 Email sales@api.net.nz